# SDR 2019FA0000412

- Difficulty date: November 25, 2019
- Submitted: December 18, 2019
- Operation: General aviation
- Aircraft: N912VA
- Make and model: Amtr RV12
- Aircraft serial: 12003
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: No Test
- Location: Elt
- Part time: 345 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE ROUTINE ELT CHECK PROCEDURES THE G-SWITCH FAILED TO ACTIVATE.  REPEATED G-LOAD APPLICATIONS RESULTED IN VERY INTERMITTENT ACTIVATION.  MOST OF THE SIGNIFICANT G-LOADS DID NOT ACTIVATE THE 121.5RF SIGNAL EVEN THOUGH AN AUDIBLE CLICK SOUND WAS HEARD COMING FROM INSIDE THE UNIT.
